# SDR QXEA9900888

- Difficulty date: April 26, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N475AU
- Make and model: Fokker F.28 MK4000
- Aircraft serial: 11222
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Broken
- Location: Row 9
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

PDX - EMERGENCY EVACUATION LIGHTS ON AIRCRAFT SEATS ARE NOT IN SYNC WITH EACH OTHER.  FOUND WIRE FOR DISARM OF ROW 9, LEFT-HAND POWER SUPPLY BROKEN AT PIN.  RE-INSTALLED WIRE WITH NEW PIN IAW FOKKER MM 33-50-00, PAGE 501, STEP 3.
